Mathematical modelling of acute pain

NF Britton, SM Skevington, MAJ Chaplain

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)1119-1124
Number of pages6
JournalJournal of Biological Systems
Volume3
Issue number04
DOIs
Publication statusPublished - 1995

Cite this

Mathematical modelling of acute pain. / Britton, NF; Skevington, SM; Chaplain, MAJ.

In: Journal of Biological Systems, Vol. 3, No. 04, 1995, p. 1119-1124.

Research output: Contribution to journalArticle

Britton, NF ; Skevington, SM ; Chaplain, MAJ. / Mathematical modelling of acute pain. In: Journal of Biological Systems. 1995 ; Vol. 3, No. 04. pp. 1119-1124.
@article{cf3cd3b659fb41bb9f896f667bea412b,
title = "Mathematical modelling of acute pain",
author = "NF Britton and SM Skevington and MAJ Chaplain",
year = "1995",
doi = "10.1142/S0218339095001003",
language = "Undefined/Unknown",
volume = "3",
pages = "1119--1124",
journal = "Journal of Biological Systems",
issn = "0218-3390",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "04",

}

TY - JOUR

T1 - Mathematical modelling of acute pain

AU - Britton, NF

AU - Skevington, SM

AU - Chaplain, MAJ

PY - 1995

Y1 - 1995

UR - http://dx.doi.org/10.1142/S0218339095001003

U2 - 10.1142/S0218339095001003

DO - 10.1142/S0218339095001003

M3 - Article

VL - 3

SP - 1119

EP - 1124

JO - Journal of Biological Systems

JF - Journal of Biological Systems

SN - 0218-3390

IS - 04

ER -